Items where Author is "Bulkhali, N. A. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Adiga, Chandrashekar and Bulkhali, N. A. S. and Ranganatha, D. and Srivastava, H. M. (2016) Some new modular relations for the Rogers–Ramanujan type functions of order eleven with applications to partitions. Journal of Number Theory, 158. 281 - 297.

Adiga, C. and Bulkhali, N. A. S. (2014) On certain new modular relations for the Rogers-Ramanujan type functions of order ten and applications to partitions. Note di Matematica, 34 (2). pp. 41-74. ISSN 1123-2536

Bulkhali, N. A. S. (2013) Identities analogous to Schröter's formulas with applications to modular relations. Proceedings of the Jangjeon Mathematical Society, 16 (4). pp. 535-558.

Adiga, C. and Bulkhali, N. A. S. (2013) Some modular relations analogues to the Ramanujan's forty identities with its applications to partitions. Axioms, 2 (1). pp. 20-43. ISSN 2075-1680

This list was generated on Fri Aug 14 08:37:30 2020 IST.